MAUDE Adverse Event Report: BLISS HEALTH PRODUCTS CO., LTD. DRIVE; BATH CHAIR

BLISS HEALTH PRODUCTS CO., LTD. DRIVE; BATH CHAIR
Model Number RTL12202KDR
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Code Fall (1848)
Type of Reportable Event Malfunction
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a bath bench by an end user, who stated that she "was taking a shower and it collapsed." there was no report or evidence of illness, injury or medical treatment associated with the complaint.The end user exceeds the weight capacity for the device.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
BATH CHAIR
Manufacturer (Section D)
BLISS HEALTH PRODUCTS CO., LTD.
no.61 & no.96, zhaoyi road
dongsheng town
zhongshan city, guangdong 52841 4
CH  528414
MDR Report Key17148098
Report Number2438477-2023-00069
Device Sequence Number5577722
Product Code ILS
UDI-Device Identifier00822383247212
UDI-Public00822383247212
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/16/2023
Report Date (Section F) 06/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRTL12202KDR
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/17/2023
Device Age2 YR
Date Report to Manufacturer06/23/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/16/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale
Patient Weight139 KG
Date Report Sent to FDA06/16/2023